Connected Lie groups and property RD

Abstract : For a locally compact group, property RD gives a control on the convolution norm of any compactly supported measure in terms of the $L^2$-norm of its density and the diameter of its support. We give a complete classification of those Lie groups with property RD.
Type de document :
Article dans une revue
Duke Mathematical Journal, Duke University Press, 2007, 137 (3), pp.511-536. 〈http://projecteuclid.org/euclid.dmj/1175865519〉. 〈10.1215/S0012-7094-07-13733-5〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00471126
Contributeur : Indira Chatterji <>
Soumis le : mercredi 7 avril 2010 - 14:27:17
Dernière modification le : mercredi 10 octobre 2018 - 01:26:14

Lien texte intégral

Identifiants

Collections

Citation

Indira Chatterji, Christophe Pittet, Laurent Saloff-Coste. Connected Lie groups and property RD. Duke Mathematical Journal, Duke University Press, 2007, 137 (3), pp.511-536. 〈http://projecteuclid.org/euclid.dmj/1175865519〉. 〈10.1215/S0012-7094-07-13733-5〉. 〈hal-00471126〉

Partager

Métriques

Consultations de la notice

164